Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6924506, 9 pages
https://doi.org/10.1155/2017/6924506
Research Article

Nonlinear Research and Efficient Parameter Identification of Magic Formula Tire Model

College of Engineering, Nanjing Agricultural University, Nanjing 210031, China

Correspondence should be addressed to Zhixiong Lu; moc.qq@5615673001

Received 6 May 2017; Revised 16 August 2017; Accepted 22 August 2017; Published 28 September 2017

Academic Editor: Stefan Balint

Copyright © 2017 Zhun Cheng and Zhixiong Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhun Cheng and Zhixiong Lu, “Nonlinear Research and Efficient Parameter Identification of Magic Formula Tire Model,” Mathematical Problems in Engineering, vol. 2017, Article ID 6924506, 9 pages, 2017. https://doi.org/10.1155/2017/6924506.